MathSciNet Relay Station
MathSciNet bibliographic data
MR531061 (80f:35110) 35Q20 (76F05)
Bardos, C.; Penel, P.; Frisch, U.; Sulem, P.-L. Modified dissipativity for a nonlinear evolution equation arising in turbulence. Arch. Rational Mech. Anal. 71 (1979), no. 3, 237–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement